Vol 2, No 3 (2014)

Table of Contents


Construction of generalized atomic decompositions in Banach spaces

Raj Kumar, Mahesh Joshi, Ram Singh, Ashok Sah Pages: 116-124

DOI: 10.14419/ijams.v2i3.2783

Global dynamics of a vector-borne disease model with latency and saturating incidence rate

Ashrafur Rahman Pages: 125-131

DOI: 10.14419/ijams.v2i3.2974

Some properties of positive derivations on f-rings II

R. H. Redfield Pages: 132-136

DOI: 10.14419/ijams.v2i3.3466

Dynamical analysis of an epidemic model with saturated incidence rate and vaccination

Amos Ogunsola, Olukayode Adebimpe, Bolaji Popoola Pages: 137-143

DOI: 10.14419/ijams.v2i3.3363

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.